# SDR CALA2025121612169

- Difficulty date: December 12, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 79,852 hours, 29,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPS CHECK,  LIGHTS INOPERATIVE AT ROW 15CBA.   R & R EMERGENCY LIGHT AT ROW 15CBA IAW AMM 33-51-11. OPS CHECKED GOOD.
